| Catalog Number |
VCP434H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When did the needle detach/pull off from the suture (in the package, during removal from the package, during handling before use on patient or during use on the patient)? please specify attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned related events captured via 2210968-2024-01375, 2210968-2024-01376, 2210968-2024-01377, 2210968-2024-01378, 2210968-2024-01379, 2210968-2024-01381 and 2210968-2024-01382.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.The suture was easily detached from the needle.It was not a control release needle.There were no adverse consequences to the patient.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/16/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: when did the needle detach/pull off from the suture (in the package, during removal from the package, during handling before use on patient or during use on the patient)? please specify: during use.Please provide the lot number.Temcuc.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) (b)(6).Related reports: 2210968-2024-01375, 2210968-2024-01376, 2210968-2024-01377, 2210968-2024-01378, 2210968-2024-01379, 2210968-2024-01380, 2210968-2024-01381 and 2210968-2024-01382.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/29/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.The returned product revealed that it was received a needle and one suture outside their packet that pertained to product code vcp434h.As per the visual inspection of the returned sample, the swage and attachment area were noted as expected.The barrel hole was examined and still attached to the suture piece.The end of the suture was found to be broken upon inspection.Due to the conditions of the sample, the functional test could not be performed.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.No conclusion could be reached as to what caused the reported complaint.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.